# SDR DL76L011045

- Difficulty date: June 22, 2001
- Submitted: June 26, 2001
- Operation: Air carrier
- Aircraft: N191DN
- Make and model: Boeing 767332
- Aircraft serial: 28448
- Aircraft time: 21,341 hours, 3,339 cycles
- Engine: Pwa PW4060
- Engine time: 18,350 hours, 2,871 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 77328810
- Part serial: 870310
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF DUCT PRESS FLUCTUATED PLUS MINUS 15 PSI.  REPLACED PRSOV PER MM. CKS OK.
